# SDR DALA2024060305744

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION FLOOR BEAM +Y1162.5 BETWEEN FRAME 68 TO FRAME 69 AT AFT GAL LEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y 1162.5, PLATE (1 E/A) AND SPLICE (2 E/A) LOC BTW FR 68 TO FR 69 AT AFT GALLEY AREA AS PER A319 SRM 51- 72-11 AND AS PER SRM 51-42-11. (0371774)
